| Catalog Number |
8065752081 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported there was no vacuum during cataract procedure.The product was replaced and the procedure was completed.There was no patient harm.
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.10.A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.A wet intrepid plus fluidics management system (fms) was visually inspected and no obvious defects were detected.The sample was tested using an infiniti console.The fms primed and tuned with the ultrasonic handpiece, the 0.9mm air bypass system (abs) tip and infusion sleeve from lab stock successfully.Aspiration flow rates met specifications.The root cause of the customer's complaint could not be established; the returned sample functioned per specification.After an investigation of this complaint, no action will be taken at this time as the returned product met specifications.Quality assurance will continue to monitor customer complaints via the complaint review meetings, and will take action for any future occurrences as is deemed necessary.